On linear projections of quadratic varieties

Markus Brodmann, Euisung Park

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We study simple outer linear projections of projective varieties whose homogeneous vanishing ideal is defined by quadrics which satisfy the condition K2. We extend results on simple outer linear projections of rational normal scrolls.

Original languageEnglish
Pages (from-to)2307-2314
Number of pages8
JournalProceedings of the American Mathematical Society
Issue number6
Publication statusPublished - 2016 Jun


  • Condition K
  • Linear projection
  • Quadratic variety

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'On linear projections of quadratic varieties'. Together they form a unique fingerprint.

Cite this